... it is in a slow release form. After some 5 days I experienced great difficulty in swallowing and had pain in my throat.. Has anyone else experienced these symptioms??
Anyone else have difficulty swallowing when taking prilosec?
Added 24 Aug 2009:
I visited my doctor after the above comments and he said that difficulty swallowing is a side effect of this medication... it is a fairly rare one but does happen.. It also occurred when I tried a half dose. I have since started ranitidine (called Rani 2 in Australia) and that seems to be marvelously effective. Thanks Robo for your reply.
I checked a number of data sources and unfortunately couldn't find anything relating your symptoms to omeprazole.
However, the list of side effects for any drug is a work in progress and the drug regulators in each country actively encourage people to report any side effects they think may be related to a particular medicine. You don't have to be certain, just suspicious.
In the United States, you can report adverse reactions at http://www.fda.gov/Safety/MedWatch/default.htm
I did. ENT dr. had me on it because he thought I had acid reflux. What I had was a sinus issue, but he's writing a paper about how chronic sinus problems are caused by acid reflux.
After 3 months of food getting stuck in my throat and chronic constipation caused by Prilosec, they decided I'm "allergic" to it.
I have been off it for over a year, but the swallowing difficulties remain.
Yes! My symptoms (difficulty swallowing and decreased appetite) began on my second day. I stopped for 2 days and it went away. I'm definitely going to have to find something different.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Feb 2013 • 3 answers
Updated 6 Feb 2018 • 5 answers
Updated 24 Dec 2018 • 5 answers
Updated 3 Oct 2018 • 9 answers
GERD - Timetable for taking Sucralfate (carafate) and omeprazole (Prilosec). Currently I'm taking...
Updated 19 Jun 2018 • 2 answers